MAUDE Adverse Event Report: COOK INC ULTRATHANE COPE NEPHROURETEROSTOMY SET; FAD; STENT, URETERAL

COOK INC ULTRATHANE COPE NEPHROURETEROSTOMY SET; FAD; STENT, URETERAL
Model Number G48164
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 - device evaluated by mfg.Device has been returned, and preliminary evaluation has been performed.However, our investigation is ongoing, and device evaluation summary will be included in our follow up report once our investigation has been completed.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the catheter included in an ultrathane cope nephroureterostomy set experienced mac-loc hub separation prior to use in a nephrostomy stent placement procedure for an unknown patient.As a result of this issue, the procedure was completed using an unspecified competitor's device.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.

Brand Name
ULTRATHANE COPE NEPHROURETEROSTOMY SET
Common Device Name
FAD; STENT, URETERAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24370233
Report Number1820334-2026-00179
Device Sequence Number20036873
Product Code FAD
UDI-Device Identifier00827002481640
UDI-Public(01)00827002481640(17)280425(10)16575040
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171603
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG48164
Device Catalogue NumberULT10.2-10.2-24-NUCL-B-RH
Device Lot Number16575040
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown